# SDR CALA2019121902245

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576213
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA INTERCOSTAL AT STA 947 - STA 967 RBL 51 HAS CORROSION REF AAR N/R 99861685 REMOVED CORROSION AT CABIN WET AREA INTERCOSTAL STA 947-STA967 R BL 51 PER REF B737 SSRM 51-40-02 FOUND OUT OF LIMITS PER REF B737 SRM 53-70-51 REMOVED AND REPLACED INTERCOSTAL PER REF B737 SRM 51-40-02, 51-40-05 AND DWG 147A5760 ADD EMP:V900455
